Wow, That’s a Relief…

May 27, 2009

It turns out that my emotional instability (ha! I made Lindsay Lohan look demure), moodiness, horrible abdominal pain on Sunday and Monday, bloating and cramping, nauseous and diarrhea can all be explained (no, not swine flu or H1R2D2 – whatever they call it now – or bad chili at the cookout Sunday). 

It’s the Clomid.

I have to say, I was a bit relieved to figure this out.  A friend asked me, “perhaps this is a possible side-effect of the drugs?” 

“Noooooooooooo, ” I said, “I’ve already taken the drugs like weeks ago…oh wait…”

Yeah, well, stupid me then looks on the Internet (because that’s were all of us “offspringly challenged” find our medical information) and it turns out, the major side-effects kick in AFTER you ovulate.  Makes sense if you think about the hormones that have gotten all pumped up because of the pills I’ve been popping and then they are let loose on my system with reckless abandon.

Really, though, it’s a relief.  I had this fear that I was falling back into a deeper depression that not even the happy pills could help.  I still have the tummy issue, the bloating and feeling “full” but the actually pain of Sunday and Monday are gone as are the other less pleasant symptoms that I don’t need to discuss in polite company….

I can be crazy without fear, there will be no mental hospital for me!  Yay!

It’s the little victories….

Advertisements

8 Responses to “Wow, That’s a Relief…”

  1. Kelly Says:

    Little victories are worth celebrating! I never had that problem with Clomid, but it seems like you have had a much better response to it, so maybe it makes sense that your symptoms would be greater as well. Here’s to a quick 2ww.

  2. iamstacey Says:

    My poor hubby has been the target of a few Clomid melt-downs. They should really warn you about the side-effects of Clomid. The first round I thought for sure I was going straight into menopause – weight gain, headaches, mood swings, hot flashes – turns out it’s all part of the Clomid ride!

  3. Laura Lohr Says:

    Many thoughts and good vibes headed to you this month. I hope it all goes perfectly!

  4. Frances Says:

    That is good news, I’m sure the hubby is relieved as well! And I second Kelly’s notion. It’s the little victories like realizing your not slipping back that can make a huge difference. Keep on truckin’ sister.

  5. angelseashore Says:

    I’m so glad that I found your site and you mine. I’m sorry that you’re my people too. Positive thought! Positive thought!

  6. brown-eyed-girl Says:

    Glad you were able to figure it out! Hope you’re feeling better soon! I remember Clomid making me feel like I wanted to murder strangers on the street for just existing. That was not cool. Dr. only let me do one round of Clomid because of this particular side effect.

  7. Christy Says:

    hey-I just wanted to say thank you for coming over to my blog and for the kind, reassuring comments you’ve left me. It’s so amazing the connections you feel to this community-even if we’re only really connected by the internet. I’m so thankful for my blog.

  8. Kate Says:

    I’m about to ask my doctor to put me on clomid. I’ve heard the same about the side effects. Yikes. At least it helps to know why!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: